Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Applications of the theory of Boolean rings to general topology


Author: M. H. Stone
Journal: Trans. Amer. Math. Soc. 41 (1937), 375-481
MSC: Primary 54D10; Secondary 06E20, 54D45
MathSciNet review: 1501905
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D10, 06E20, 54D45

Retrieve articles in all journals with MSC: 54D10, 06E20, 54D45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1501905-7
Article copyright: © Copyright 1937 American Mathematical Society